MEDICINES
Medi-First ® Sinus Pain & Pressure • Fast relief from congestion, nasal secretions and sinus pressure associated with common cold and upper respiratory conditions • Relieves aches and pains associated with colds & flu, Reduces fever • Box Quantity - 500 Tablets (250 x 2’s) • Active Ingredient - Acetaminophen 500 mg, Phenylephrine HCl 5 mg MF819-13 Sinus Pain Pressure Non Pseudo, 250 x 2
Medi-Phenyl Tabs • Relieves sinus congestion due to colds, hay fever and flu • Compare active ingredient to Sudafed PE® • Box Quantity - 500 Tablets (250 x 2’s) • Active Ingredient - Phenylephrine HCl 5 mg 4768-2205-13 250 x 2 Tablets per box
Cough Drops Cherry • Menthol/eucalyptus vapor action cough drops clear nasal passages and provide temporary relief of minor throat irritation and cough due to colds or inhaled irritants • Pleasant cherry flavor
Medi-First ® Sinus Decongestant • Relieves sinus congestion due to colds, hay fever and flu • Compare active ingredient to Sudafed PE® • Box Quantity - 500 Tablets • Active Ingredient - Phenylephrine HCl 10 mg MF809-13 500 Tablets per box
• Active Ingredient - Menthol 7.6 mg • Compare active ingredient to Halls® MF815-25 125 drops per box
Prop 65 Disclaimer Warning. Cancer and Reproductive Harm. www.P65Warnings.ca.gov
• Safety Begins With Us •
800-330-9240 • goSafe.com 48
Made with FlippingBook - professional solution for displaying marketing and sales documents online